MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / F

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / F
Catalog Number 01.26.3648HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2019: lot 176500: (b)(4) items manufactured and released on 23-jan-2018.Expiration date: 2023-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.232h head biolox option ø 36 (k131518) lot 176859: 30 items manufactured and released on 20-dec-2017.Expiration date: 2022-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by r&d project manager: from preliminary investigation, it is not possible to determine an implant-related failure root cause.
 
Event or Problem Description
About 3 months after primary revision the surgeon revised the patient for hip dislocation (head from liner) due to a gluteal repair rupture.Revision has been performed successfully using competitor constrained cup and liner and medacta head.Surgeon commented that there was great bone in growth on cup and needed explant to get out.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / F
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8464662
Report Number3005180920-2019-00202
Device Sequence Number222616
Product Code LZO
UDI-Device Identifier07630030807688
UDI-Public07630030807688
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Catalogue Number01.26.3648HCT
Device Lot Number176500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight100